# SDR AALA991240

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 451-454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 4 SEAT TRACK CORRODED.  REPAIRED SEAT TRACK WITH PLUG REPAIR AS PER SRM 53-05 PART 1.  (M)
